MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SAFETY HUBER 20G X 0.75IN WITH NF VALVE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS SAFETY HUBER 20G X 0.75IN WITH NF VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redp0338 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (redp0338) have been reported from the same facility.
 
Event or Problem Description
It was reported "noted leaking at the connection between needle and tubing when flushing the line on patient.".

Brand Name
SAFETY HUBER 20G X 0.75IN WITH NF VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10139464
Report Number3006260740-2020-02034
Device Sequence Number1800857
Product Code FPA
UDI-Device Identifier00801741044922
UDI-Public(01)00801741044922
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberN/A
Device Catalogue Number585112
Device Lot NumberREDP0338
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1